# SDR CA090420002

- Difficulty date: April 17, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 3,464 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6220 · Main Rotor Head
- Part: Stop
- Part number: 350A37116200
- Condition: Broken
- Location: M/R Shaft
- Part time: 3,642 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PILOT WAS DOING HIS POST FLIGHT INSPECTION, FOUND THAT THE STATIC STOP HAD BROKEN OFF AT THE FORGE LINE.  THE PART WAS BEING HELD BY THE BONDING STAP.  AIRCRAFT WAS RETURNED TO SERVICE AFTER PART WAS REPLACED.
